# SDR ABXA2019060430112

- Difficulty date: May 30, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,249 hours, 29,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32213
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN AT FUSELAGE STATION 1197+124, STRINGER 37L. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
